# SDR DALA2023111509414

- Difficulty date: November 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,381 hours, 20,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS R1 DOOR. CORRECTIVE ACTION: R/R 1R DOOR SLIDE LIGHT AS PER B767 AMM 52-73. OPS CHK GOOD NO FURTHER DEFECTS. THIS CLEARS MEL PLACARD REMOVED. (0063157)
